Cipro nerve damage

Common Questions and Answers about Cipro nerve damage

cipro

Im a 49 yr old male which got diagnosed with chronic prostatitis and am taking cipro now for almost 4 weeks and and started feeling better but during the last week or so I started doing prostate messages in which the last time i pressed a bit too hard on the top center of my prostate and felt pain so I immediately stopped and now the next day feel slight to medium pain surging from my prostate area and prostate feels sore.
I have read that cipro my contribute to nerve damage and want to remove it. My mri, X-ray and nuclear study does not show an infection in my body but every doctor I spoke to does not seem eager to remove my cipro because they feel the bacteria from my infection may be dormant and return with a vengance. Is cipro helping me or contributing to my back pain? Do i chance removing it and face unknown consequences? Any comments and feedback would be appreciated.
Is it possible that a prostate infection or something else could have caused nerve damage in my penis? I am young (24) and have never once had any sexual problems before this. The main reason I think nerves must be related is that I just feel like pleasure sensations that used to be there are no longer present. It's a very odd feeling. Anyways, should I see a neurologist? Any ideas of what this might be?
At this point I am wondering if there is a possibility of vagal or other autonomic nerve damage. If so, how would I have that diagnosed, and what would be the treatment options? do you have any other ideas what diagnosis options or testing I can pursue?
I read somewhere I could have got nerve damage from taking a quinolone, which affects the central nervous system, and eventually the cardiac muscle. I have had Cipro for a UTI a few months ago. Doctor thinks I am talking rubbish.
I think there must be a connection with digestion and the vagus nerve but what is the cause, the stomach acid irritating the nerve or the nerve making the stomach produce more acid and the symptoms. Hmm interesting , I hope this has helped and maybe we can start to understand our bodies and hopefully get some answers somewhere. Im glad I found these postings it sure has helped knowing that Im not imagining this.
You have to be persistant about wanting the nerve biopsy! Most doctors don't believe that the drugs on the market can cause nerve damage. I know from experience!!!! Have you been on any antibiotics lately or in the past. The antibiotics ( levaquin, cipro, floxin, (the quinolone family of antibiotics) You should get on the internet and reseach these antibiotics especially levaquin.
They will no MRI and can tell if it is Nerve damage.
I took Cipro twice in 2009, I had rash, itchy and after that I had thighs,legs and buttocks pain with nerve pain. Is that possible from Cipro ? I'm still getting the nerve and legs pain. I had xray,hiv, herpes, stds and nerve test all came back normal. Any help!!!!
Does this seem like it could be pudendal nerve damage?? I know i don't have it as bad as some of the other people on here have indicated, but i don't know what else it could be. I can deal with the issues in my hands and feet, but these issues with the penis are making it very hard to get up each day. I have a strong faith in God and know that whatever is happening is happening for a reason, but i am beginning to feel like i will never know what is wrong with me. Does anyone have any ideas??
Also anyone out there with ankle nerve damage with no tingling -no soreness,strickly shooting pain that lasts for seconds ,but severe -please let me know what helps for you.
Doctors run through many scans and could not find a problem with me. As i read on the net that cipro causing many adverse effects like permanent damage on the tendons , nerves , tissues. I wonder it is true and is there a remedy towards it ? Is it a long term side effect on my nerves or it will be better in time. Thanks anyone shed some light in it?
At the moment I am on Neurontin to manage the nerve pain. I have a slight bumpy rash in all the areas where the nerve damage is, as well as hair loss. I am now into my fourth month since this began and wondered if the skin rash is related to the nerve damage? I was treated with steroids for a month at the onset of this which seemed to escalate the burning pain, only my doctors said steroids wouldn't cause this, that the pain was from the Quinolones adverse reaction.
I have a slight bumpy rash in all the areas where the nerve damage is, as well as hair loss. I am now into my fourth month since this began and wondered if the skin rash is related to the nerve damage? I was treated with steroids for a month at the onset of this which seemed to escalate the burning pain, only my doctors said steroids wouldn't cause this, that the pain was from the Quinolones adverse reaction.
sysmptoms muscle twitching all over body(limbs,face,toungue,toes,stomach,etc) muscle spasms all over body nerve pain (fire like burning in legs and arms, especialy toes and fingers, umbness, pins and needles) nerve pain (stabbing, shooting, jabs elctric tearing like pain)comes and goes quickly and can be in multiple places at same time.
However, if an active infection does occur, and the bone were to become infected, the condition becomes much more serious and removal as well as unrecoverable hearing loss or nerve damage could result. So, you see, you're really fortunate if you DON'T have the infection, however on the down side, the infection gets the diagnosis faster, and thus treatment. However, the infection causes the most damage, so you can see the benefits of having them check for this before that occurs.
I was on Cipro then put on Levaquin. At the moment I am on Neurontin to manage the nerve pain. I have a slight bumpy rash in all the areas where the nerve damage is, as well as hair loss. I am now into my fourth month since this began and wondered if the skin rash is related to the nerve damage?
the neuromuscular doc says whatever is going on it has not cause muscle weakness, atrophy or actual nerve damage. (emg of legs normal) i dont know what to do. at my end of rope with this. ok i know this is bad language. i have to fight this you know my first neurologist just termed as hypochondria and anxiety. i read hi dictaion and it says she mentioned fera of death. i mean so unfair becaus he asked me wierd questions back in 1999. sure i am afraid of death who the hell is not.
I have a small round dark red abscess and red streaks on my inner thigh, maybe from prednisone. Is there anything I can do for the nerve damage please?
can osteomyelitis of the spine cause partial paralysis and/or nerve damage? I was in significant pain from the accident but I do not recall having the kind of unbearable nerve damage pain that I later developed. I also find it odd that while in the hospital I was still able to move/wiggle my toes but after the infection I no longer could.
can you have permanent nerve damage/numbness from a UTI or early diabetes?
ask your doctor about it, if you have nerve damage, you need to get it taken care of. the surgical nurse told me to drink lots and lots of water. it seems to help. at least it happens less often. hope this helps!
27, 2013 -- The FDA is strengthening its warning that a popular class of antibiotics, called fluoroquinolones, may cause sudden, serious, and potentially permanent nerve damage called peripheral neuropathy. Fluoroquinolones are antibiotics that are commonly used to treat a variety of illnesses such as respiratory and urinary tract infections.
has anyone had similar expeience? Is it muscular? Nerve damage? I had an accident in 2002 in which I fractured my 2nd and 3rd lumbar vertabrae...does it take 10 years for never damage to appear? I am just very concerned and hoping someone has had a similar experience...Thank you.
MedHelp Health Answers